# SDR 96UAL900389

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766UA
- Make and model: Boeing 777222
- Aircraft serial: 26917
- Engine: Pwa PW4077
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Condition: Cracked
- Location: Nr 2 Engine
- Component: Sundstrand, 5008437
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENGINE LOSING OIL, ENGINE NOT SHUT DOWN.  *S/D*  OIL LEAK AT MAIN OIL PUMP DUE TO CRACK IN HOUSING.  REPLACED MAIN OIL PUMP PER B777 AMM79-21-04.
